# SDR AALA20090512TUL62

- Difficulty date: May 7, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- Aircraft time: 62,367 hours, 32,851 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: EDK18516
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB LOWER FWD FITTING IN MID CARGO.  REPLACED BRACKET PER AARD 51-00-00-012.
